| Catalog Number |
VENUM16100 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for the venovo¿ venous stent system 9f which was product catalog/lot number specific.Reportedly the proximal end of the stent does not immediately expand upon deployment.The proximal end of the stent remains connected to the delivery system.As a result of the field action, this event is being reported as a malfunction reportable event.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, images and a video were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 08/2024).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a stent placement procedure in the common iliac vein via superficial femoral artery access, the proximal section of the stent allegedly failed to expand.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
A voluntary recall has been initiated for the venovo¿ venous stent system 9f which was product catalog/lot number specific.Reportedly the proximal end of the stent does not immediately expand upon deployment.The proximal end of the stent remains connected to the delivery system.As a result of the field action, this event is being reported as a malfunction reportable event.Manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the sample was returned for evaluation.The condition of the returned delivery system confirms an expansion issue.The stent brake of the inner catheter which is under the stent was found with significant imprints and damage on its surface; this is considered an indication that the stent adhered to the stent brake immediately after deployment.Provided x-ray images/ video demonstrate the entire deployment of the stent over the wire inside patient; the stent is adhering to the inner catheter at the proximal end straight after complete stent sheath retraction which leads to confirmed result for stent expansion issue.Based on the information available the investigation is closed with confirmed result for stent expansion issue.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instruction for use for this product was conducted.The instruction for use was found to address potential worst case complications and adverse events potentially related to expansion issue such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, stent fracture, and malposition.The information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.